# SDR DLM88041129

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 47,031 hours, 38,724 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN ATTENDANT CALL RESET WAS PUSHED IN, LIGHT FIZZLED FOLLOWED BY SMOKE COMING FROM BEHIND SWITCH.  REPLACED ATTENDANT CALL RESET SWITCH.  SYSTEM NOW CHECKS NORMALLY.
